Severe Panic Attacks, Psychotic Feeling And Scared...update

4 Replies Updated



Conversation Starter

Holly Says:


I just wanted you all to know that I am the one prescribed medrol dose pack 4 mg for the cough and fluid in lungs that would not clear up.
Everyone told me that by day 4 of being off of that 1 dose pack ( that I did not complete) I would be back to normal and it should all be out of my system. They were wrong.
It is now 10 days after I took the last pill I was willing to take of that pack. I feel the most normal today that I have so far. It has been a really rough almost 2 weeks, but I made it through. Hope this helps some of you. No one could give me a timeframe for the meds getting out of my system. It has taken at least the 10 days for me. I am so relievd to start feeling like the vibrant, healthy person I usually am. Thank you God for letting better!



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Eddy Says:

GOD is indeed very good. he can heal all of our illnesses...keep giving the praise and glory that he merrits...AMEN!!!!!!!

REPLYSHAREREPORT
Was this helpful?     1     0  
2
David Says:

Hi Holly,

Sorry to hear about your recent experience with Medrol. Although I can imagine how good it must feel to have your life back. It goes to show that with determination and faith you can overcome any situation.

From what I've read, Methylprednisolone has an average half life of 18 to 26 hours (or 1 full day). So depending on your metabolism and other factors, this could mean that only about 50% of each dose that you took is leaving your system every 24hrs.

How long were you taking the Methylprednisolone for, before you noticed those side effects?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Holly Says:
via mobile

3 hours after taking the first two pills of day 1 dose I awoke with an intense panic attack.. After consulting the dr. I took a day long break to get some sleep and then was asked to try to tough it out with the rest of the pack. Made it halfway thru day 3. Decided I couldn't handle the medication and stopped taking it. Consulted Dr., and was told it might be up to 2 months before I felt like me again. Thank you for your response.

REPLYSHAREREPORT
Was this helpful?     0     1  
4
SB Says:
via mobile

I'm so glad to read this. I had a steroid shot and then a 6-day pack of Methylprednisolone. My face has been very puffy and my feet feet very tight feeling at the end of the day. It's been 12 days since I finished the dose and I'm STILL waiting for the effects to leave.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Severe panic attacks, almost psychotic feeling, scared
I was prescribed 1 , 4 mg med pack for cough and fluid in lungs that wouldn't clear up with antibiotics alone. This ... 2 replies
Chronic pain patient with severe anxiety and panic attacks
I'm a patient going to pain management receiving OxyContin for chronic lower back pain and nerve damage in my feet a... 43 replies
panic attacks new plan scared!!
o I've been on lexapro since end of November till now.. still having panic attacks that won't stop.. it's ha... 2 replies
panic attacks and prescription drugs
I have had 2 panic attack episodes after taking prescription drugs. The first was after taking the second pill of erythr... 9 replies
Panic attacks and insomnia
I have panic attacks after my mother died 2 weeks ago and insomnia.i've tried 1mg xanax before,but not xanax 1,2 or ... 1 reply
Anxiety and Panic Attacks
What is the difference between anxiety and panic attacks? What is different between the two when it comes to depression?... 2 replies
Lexapro and Panic Attacks
Hello All, I was taking Lexapro for 3 days and on the third day, I was experiencing problems simular to a panic attack. ... 1 reply
Xarelto and panic attacks
Does anyone get panic attacks from xarelto? My husband had severe attacks and the M.D. insists that it's not xarelto...
Tradjenta and panic attacks
Has anyone experienced panic attacks or extreme anxiety while using tradjenta? My husband had an anxiety attack within 2... 2 replies
carvedilol and panic attacks
I have been on carvedilol 12.5 mg twice a day for about 2 months and am wondering if it might be the cause of what i wou... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 August 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA